Change search
ReferencesLink to record
Permanent link

Direct link
Calculus for the multilinear Stieltjes integral
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).ORCID iD: 0000-0002-8203-6810
1992 (English)In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 27(47), no 2, 227-240 p.Article in journal (Refereed) Published
Abstract [en]

In this paper is considered calculus for multilinear integrals in Banach spaces.Conditions are given for these integrals to exist and have the expected linearity and additivity properties. Two convergence theorems are given (i)for uniformly convergent sequences fnand fixed gi, and (ii) for fixed continuous functions fi and pointwise convergent gn.

Place, publisher, year, edition, pages
Zagreb: Croatian Math. Soc. Univ. Zagreb Dep. Math. , 1992. Vol. 27(47), no 2, 227-240 p.
Keyword [en]
Multilinear integrals in Banach spaces, convergence, Stieltjes integrals
National Category
URN: urn:nbn:se:kth:diva-82518OAI: diva2:498314

NR 20140805

Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2015-11-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen (Closed 20130701)
In the same journal
Glasnik Matematicki - Serija III

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link